# SDR ASOA99076

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12005807007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION IN THE FUSELAGE FLOOR OMEGA BEAM.  REPAIRS WERE MADE IAW THE EO 120-53-0114.  (M)
